# SDR SWIA201541637

- Difficulty date: November 8, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 23,968 hours, 21,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE CENTER L/E CHAFED.  R & R RT INBD FLAP VANE CENTER L/E SKIN IAW SRM AND EA.
